Cholestatic Hepatitis Caused by Acute Gold Potassium Cyanide Poisoning

@article{Wu2001CholestaticHC,
  title={Cholestatic Hepatitis Caused by Acute Gold Potassium Cyanide Poisoning},
  author={Ming-Ling Wu and W. Tsai and J. Ger and J. Deng and S. Tsay and Mo-hsiung Yang},
  journal={Journal of Toxicology: Clinical Toxicology},
  year={2001},
  volume={39},
  pages={739 - 743}
}
  • Ming-Ling Wu, W. Tsai, +3 authors Mo-hsiung Yang
  • Published 2001
  • Chemistry, Medicine
  • Journal of Toxicology: Clinical Toxicology
Introduction: Poisoning after oral ingestion of gold potassium cyanide is rarely reported. A case of suicidal ingestion of gold potassium cyanide (potassium dicyanoaurate; CAS# 13967-50-5) is described. Case Report: A 27-year-old man attempted suicide by ingesting 5 mL gold potassium cyanide solution. He developed vomiting, hyperamylasemia, and hepatic dysfunction. Cyanide poisoning was not detected but acute gold toxicity was noted. Pathologic findings of the liver showed centrilobular… Expand
Drug induced liver disease
Aurocyanide, dicyano-aurate (I), a pharmacologically active metabolite of medicinal gold complexes
Investigation of virulent and avirulent Brachyspira hyodysenteriae isolates
...
1
2
...

References

SHOWING 1-10 OF 24 REFERENCES
Acute poisoning with gold cyanide
Hepatic toxicity associated with gold therapy.
Intrahepatic cholestasis due to therapy of rheumatoid arthritis.
Dicyanogold (I) is a common human metabolite of different gold drugs.
Gold in erythrocytes, whole blood, and plasma during long-term chrysotherapy.
Gold salt-induced cholestasis.
Skin and nail lesions from gold potassium cyanide
...
1
2
3
...